Sur l’équation de Prandtl
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2008-2009), Exposé no. 21, 10 p.

L’objet de cette note est le problème de Cauchy pour l’équation de Prandtl, dans des espaces de régularité Sobolev. Nous discutons de façon synthétique des résultats récents [4], établissant le caractère fortement linéairement mal posé de ce problème.

@article{SEDP_2008-2009____A21_0,
     author = {G\'erard-Varet, David and Dormy, Emmanuel},
     title = {Sur l{\textquoteright}\'equation de {Prandtl}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:21},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2008-2009},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2008-2009____A21_0/}
}
TY  - JOUR
AU  - Gérard-Varet, David
AU  - Dormy, Emmanuel
TI  - Sur l’équation de Prandtl
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:21
PY  - 2008-2009
DA  - 2008-2009///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2008-2009____A21_0/
LA  - fr
ID  - SEDP_2008-2009____A21_0
ER  - 
Gérard-Varet, David; Dormy, Emmanuel. Sur l’équation de Prandtl. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2008-2009), Exposé no. 21, 10 p. http://www.numdam.org/item/SEDP_2008-2009____A21_0/

[1] Desjardins, B., Grenier, E., Lions, P.-L., and Masmoudi, N. Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions. J. Math. Pures Appl. (9) 78, 5 (1999), 461–471. | MR 1697038 | Zbl 0992.35067

[2] Drazin, P. G., and Reid, W. H. Hydrodynamic stability, second ed. Cambridge Mathematical Library. Cambridge University Press, Cambridge, 2004. With a foreword by John Miles. | MR 2098531 | Zbl 1055.76001

[3] E, W., and Engquist, B. Blowup of solutions of the unsteady Prandtl’s equation. Comm. Pure Appl. Math. 50, 12 (1997), 1287–1293. | MR 1476316 | Zbl 0908.35099

[4] Gérard-Varet, D., and Dormy, E. On the ill-posedness of the Prandtl equation. Submitted. Available at http://www.dma.ens.fr/~dgerardv.

[5] Grenier, E. On the nonlinear instability of Euler and Prandtl equations. Comm. Pure Appl. Math. 53, 9 (2000), 1067–1091. | MR 1761409 | Zbl 1048.35081

[6] Guyon, E., Hulin, J., and Petit, L. Hydrodynamique physique, vol. 142 of EDP Sciences. CNRS Editions, Paris, 2001.

[7] Hong, L., and Hunter, J. K. Singularity formation and instability in the unsteady inviscid and viscous Prandtl equations. Commun. Math. Sci. 1, 2 (2003), 293–316. | MR 1980477 | Zbl 1084.76020

[8] Lombardo, M. C., Cannone, M., and Sammartino, M. Well-posedness of the boundary layer equations. SIAM J. Math. Anal. 35, 4 (2003), 987–1004 (electronic). | MR 2049030 | Zbl 1053.76013

[9] Oleinik, O. A., and Samokhin, V. N. Mathematical models in boundary layer theory, vol. 15 of Applied Mathematics and Mathematical Computation. Chapman & Hall/CRC, Boca Raton, FL, 1999. | MR 1697762 | Zbl 0928.76002

[10] Prandtl, L. Uber flüssigkeits-bewegung bei sehr kleiner reibung. In Actes du 3ème Congrés international dse Mathématiciens, Heidelberg. Teubner, Leipzig, 1904, pp. 484–491.

[11] Sammartino, M., and Caflisch, R. E. Zero viscosity limit for analytic solutions, of the Navier-Stokes equation on a half-space. I. Existence for Euler and Prandtl equations. Comm. Math. Phys. 192, 2 (1998), 433–461. | MR 1617542 | Zbl 0913.35102

[12] Sammartino, M., and Caflisch, R. E. Zero viscosity limit for analytic solutions of the Navier-Stokes equation on a half-space. II. Construction of the Navier-Stokes solution. Comm. Math. Phys. 192, 2 (1998), 463–491. | MR 1617538 | Zbl 0913.35103

[13] Xin, Z., and Zhang, L. On the global existence of solutions to the Prandtl’s system. Adv. Math. 181, 1 (2004), 88–133. | MR 2020656 | Zbl 1052.35135